The Stacks Project


Bibliography item: HT03

authorHassett, Brendan and Tschinkel, Yuri
titleIntegral points and effective cones of moduli spaces of stable maps
year2003
typearticle
issn0012-7094
journalDuke Math. J.
number3
volume120
pages577–599
codenDUMJAO
fjournalDuke Mathematical Journal

BibTeX code

You can use the following code to cite this item yourself.

@article{HT03,
  author = {Hassett, Brendan and Tschinkel, Yuri},
  title = {Integral points and effective cones of moduli spaces of stable maps},
  year = {2003},
  issn = {0012-7094},
  journal = {Duke Math. J.},
  number = {3},
  volume = {120},
  pages = {577--599},
  coden = {DUMJAO},
  fjournal = {Duke Mathematical Journal},
}